# SDR IPXA202308110897

- Difficulty date: August 11, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 40,561 hours, 20,819 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* *ATB* LE SLAT DISAGREE
